# SDR CA990209017

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 18,621 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE NR 2 ENGINE ABRUPTLY HAD AN UNCOMMANDED SHUTDOWN.  THE AIRCRAFT CONTINUED TO DESTINATION AND MADE A SUCCESSFUL SINGLE ENGINE LANDING.  POST-FLIGHT INSPECTION INDICATES A LAYSHAFT/NOSE CASE INTERNAL FAILURE.  THE ENGINE WAS SENT FOR OVERHAUL AND INVESTIGATION.  PART TC:  4,818.
